Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the local Severi problem


Author: Robert Treger
Journal: Bull. Amer. Math. Soc. 19 (1988), 325-327
MSC (1985): Primary 14H10, 14H45
DOI: https://doi.org/10.1090/S0273-0979-1988-15659-5
MathSciNet review: 940497
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Enrico Arbarello and Maurizio Cornalba, On a notable property of the morphisms of a curve with general moduli into a projective space, Rend. Sem. Mat. Univ. Politec. Torino 38 (1980), no. 2, 87–99 (1981) (Italian, with English summary). MR 624390
  • 2. Alexander Grothendieck, Le groupe de Brauer. I. Algèbres d’Azumaya et interprétations diverses, Dix exposés sur la cohomologie des schémas, Adv. Stud. Pure Math., vol. 3, North-Holland, Amsterdam, 1968, pp. 46–66 (French). MR 244269
    Alexander Grothendieck, Le groupe de Brauer. II. Théorie cohomologique, Dix exposés sur la cohomologie des schémas, Adv. Stud. Pure Math., vol. 3, North-Holland, Amsterdam, 1968, pp. 67–87 (French). MR 244270
    Alexander Grothendieck, Le groupe de Brauer. III. Exemples et compléments, Dix exposés sur la cohomologie des schémas, Adv. Stud. Pure Math., vol. 3, North-Holland, Amsterdam, 1968, pp. 88–188 (French). MR 244271
  • 3. Joe Harris, On the Severi problem, Invent. Math. 84 (1986), no. 3, 445–461. MR 837522, https://doi.org/10.1007/BF01388741
  • 4. Ziv Ran, On nodal plane curves, Invent. Math. 86 (1986), no. 3, 529–534. MR 860680, https://doi.org/10.1007/BF01389266
  • 5. F. Severi, Vorlesungen über algebraische Geometrie, Anhang F, Teubner, Leipzig, 1921.
  • 6. Oscar Zariski, Dimension-theoretic characterization of maximal irreducible algebraic systems of plane nodal curves of a given order 𝑛 and with a given number 𝑑 of nodes, Amer. J. Math. 104 (1982), no. 1, 209–226. MR 648487, https://doi.org/10.2307/2374074
  • 7. Oscar Zariski, On the problem of irreducibility of the algebraic system of irreducible plane curves of a given order and having a given number of nodes, Arithmetic and geometry, Vol. II, Progr. Math., vol. 36, Birkhäuser Boston, Boston, MA, 1983, pp. 465–481. MR 717621

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 14H10, 14H45

Retrieve articles in all journals with MSC (1985): 14H10, 14H45


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1988-15659-5